# SDR 02FDEA00147

- Difficulty date: February 15, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554581
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 327 CORROSION ON SKIN & STRINGER AT BS 950D TO 950E, STR 28L (C53-113-01-(2)).  **  S/D  **  COMING
